# SDR SB05086

- Difficulty date: July 26, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT ASSEMBLY AT THE LEFT OVERWING EXIT ROW INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
